Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
16 Posts
Discussion Starter · #1 ·
i'm normally an ibs-d but i take so much immodium (4 pills,5 days a week) to get me through the school week that i have become constipated.I came home from school today because i had a terrible pain in my side and the nurse said it was probably from being constipated.so i'm home now and i was wondering if there is anything i can eat or do to get rid of this constipation
 

·
Registered
Joined
·
654 Posts
Hi. Allie. if you are going to be home for the weekend, you can exparament a bit. I would try some cooked carrots tossed in olive oil. A stool softener such as Colace may help, but it could take a few days. Try some hot tea, sometimes hot drinks can stimulate the bowel. Drink plenty of water as well. Excercise may help as well, try walking for 10 to 20 minutes. I don't like the idea of laxatives but some find it a quick relief. It could be your body is recovering from d. I usually get a bout of c right after a d flare-up, but then I tend on the c side of things anyway. You might cut back on the Immodium, it could be messing with your system. Try some of the remedies above and see what happens. Take care.
 
G

·
Allie,I'm still trying to figure out myself what is the best way to get rid of this pain from my constipation and give me the ability to "go, so I don't think I can help you in that department.Please, please be careful with the Immodium. I "abused" it everyday for years just to get me through the day at work. My doctor dx'd me with diverticulosis (I'm 29, too young for diverticulosis) a few years ago and told me that it was most likely from the Immodium abuse and stopping myself up.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top